Alert archive / Indiana / Frost Advisories in 2013
Frost Advisory 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this frost advisory at Apr 25, 2013, 2:48 PM EDT for 35 counties in Indiana. It took effect at Apr 26, 2013, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2013, 2:48 PM EDT (18:48 UTC)
- In effect from
- Apr 26, 2013, 2:00 AM EDT
- Expired
- Apr 26, 2013, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
All 35 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 6 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
700 WWUS73 KIND 251848 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 248 PM EDT THU APR 25 2013 ...AREAS OF FROST EXPECTED EARLY FRIDAY MORNING... .HIGH PRESSURE WILL MOVE ACROSS THE OHIO VALLEY OVERNIGHT... PROVIDING IDEAL CONDITIONS FOR THE DEVELOPMENT OF FROST EARLY FRIDAY MORNING WITH MOSTLY CLEAR SKIES AND LIGHT WINDS.. INZ021-028>031-035>049-051>057-061>065-070>072-260300- /O.NEW.KIND.FR.Y.0003.130426T0600Z-130426T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 248 PM EDT THU APR 25 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. * TEMPERATURE: 32 TO 36 DEGREES. * IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ RYAN
3 follow-up statements
983 WWUS73 KIND 260152 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 952 PM EDT THU APR 25 2013 ...AREAS OF FROST EXPECTED EARLY FRIDAY MORNING... .HIGH PRESSURE WILL MOVE ACROSS THE OHIO VALLEY OVERNIGHT... PROVIDING IDEAL CONDITIONS FOR THE DEVELOPMENT OF FROST EARLY FRIDAY MORNING WITH MOSTLY CLEAR SKIES AND LIGHT WINDS.. INZ021-028>031-035>049-051>057-061>065-070>072-261000- /O.CON.KIND.FR.Y.0003.130426T0600Z-130426T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 952 PM EDT THU APR 25 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... * TEMPERATURE: 32 TO 36 DEGREES. * IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JH
768 WWUS73 KIND 260751 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 351 AM EDT FRI APR 26 2013 ...AREAS OF FROST EXPECTED EARLY THIS MORNING... .HIGH PRESSURE WILL PROVIDE CONDITIONS FOR FROST EARLY THIS MORNING WITH CLEAR TO PARTLY CLOUDY SKIES AND LIGHT WINDS. INZ021-028>031-035>049-051>057-061>065-070>072-261300- /O.CON.KIND.FR.Y.0003.000000T0000Z-130426T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 351 AM EDT FRI APR 26 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. * IMPACTS: AREAS OF FROST WILL DEVELOP THIS MORNING. SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
486 WWUS73 KIND 261241 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 841 AM EDT FRI APR 26 2013 INZ021-028>031-035>049-051>057-061>065-070>072-261345- /O.EXP.KIND.FR.Y.0003.000000T0000Z-130426T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 841 AM EDT FRI APR 26 2013 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT. TEMPERATURES HAVE WARMED INTO THE UPPER 30S AND LOWER 40S OVER MUCH OF CENTRAL INDIANA THIS MORNING. $$ RYAN
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Apr 25, 1:03 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 25, 1:03 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 103 PM EDT THU APR 25 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 250 AM EDT THU APR 25 2013 HIGH PRESSURE CENTERED OVER THE SOUTHERN PLAINS STATES WILL BUILD INTO THE OHIO VALLEY THROUGH THE END OF THE WORK WEEK. THIS WILL BE DRY WEATHER WITH SLIGHTLY BELOW NORMAL TEMPERATURES. A QUICK MOVING UPPER LEVEL WEATHER DISTURBANCE WILL PUSH TOWARD INDIANA ON FRIDAY NIGHT AND SATURDAY...ONCE AGAIN BRINGING CHANCES FOR RAIN THROUGH THE WEEKEND. MOISTURE APPEARS LIMITED WITH THIS SYSTEM AND HEAVY RAIN IS NOT EXPECTED. YET ANOTHER WEATHER DISTURBANCE WILL ARRIVE TUESDAY INTO WEDNESDAY OF NEXT WEEK WILL HAVE SLIGHT POTENTIAL TO BRING A FEW SHOWERS TO THE AREA...BUT IN A WELCOME BREAK...WIDESPREAD SIGNIFICANT RAINFALL OF THE LAST WEEK OR SO APPEARS UNLIKELY FOR THE NEXT SEVERAL DAYS. && .NEAR TERM /THIS AFTERNOON/... ISSUED AT 1037 AM EDT THU APR 25 2013 WEAK COLD FRONT CURRENTLY TRAVERSING THE FORECAST AREA THIS MORNING. WITH ALL OF THE FORCING WELL TO THE NORTH OVER THE GREAT LAKES...WINDSHIFT TO W/NW IS THE MAIN IMPACT FROM THE FRONTAL PASSAGE. WHILE BULK OF THE CLOUDS ASSOCIATED WITH THE FRONT ARE JUST GRAZING OUR NORTHERN COUNTIES THIS MORNING...COMBINATION OF WEAK COLD ADVECTION AND AN 850MB THERMAL TROUGH THIS AFTERNOON SHOULD ENABLE A CU FIELD TO FORM. CU WILL DIMINISH INTO THE EARLY EVENING AS DIURNAL HEATING IS LOST. EXPECT A PERIOD WITH GUSTS TO 20-25KTS OVER THE NEXT SEVERAL HOURS WITHIN THE ZONE OF COLD ADVECTION FOLLOWING THE FRONT. TEMPS HAVE WARMED A LITTLE FASTER THAN PREVIOUSLY THOUGHT THIS MORNING...RISING INTO THE MID/UPPER 40S AS OF 14Z. DESPITE THAT... SUSPECT COMBINATION OF COLD ADVECTION AND INCREASED CU THIS AFTERNOON WILL COUNTERACT THE QUICK RISE SO FAR THIS MORNING. WILL LEAVE HIGH TEMPS IN THE MID/UPPER 50S AS IS. ZONE AND GRID UPDATES OUT. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 250 AM EDT THU APR 25 2013 MAIN FORECAST CHALLENGE DURING THIS PERIOD WILL BE TEMPS THROUGH FRIDAY AND THEN RAIN CHANCES THROUGH SATURDAY NIGHT DRY WEATHER IS EXPECTED TO CONTINUE TONIGHT THROUGH FRIDAY EVENING AS A RIDGE OF HIGH PRESSURE BUILDS ALOFT. MOSTLY CLEAR SKIES ARE EXPECTED TONIGHT AS A DRY COLUMN IS REVEALED BY FORECAST SOUNDINGS. WITH AN UPPER RIDGE ALOFT AND HIGH PRESSURE AT THE SURFACE...GOOD RADIATIONAL COOLING SET UP WILL BE IN PLACE AND FROST FORMATION WILL BE PROBABLE. WILL HOLD OFF ON ANY ADVISORY AT THIS POINT. GIVEN THE 850MB TEMPS A BLEND OF THE MAVMOS AND METMOS WILL WORK FINE. GOOD WARM AIR ADVECTION MOVES INTO THE AREA ON FRIDAY AS 850MB TEMPS RISE TO NEAR 4C BY 18Z. FORECAST SOUNDINGS INDICATE SOME HIGH CLOUDS MOVING INTO THE AREA AND CONVECTIVE TEMPERATURES WILL BE IN THE 70S...WHICH WILL BE HARD TO REACH. THUS WILL AIM FOR PARTLY CLOUDY SKIES DUE TO INVADING HIGH CLOUDS AND ONCE AGAIN A BLEND OF THE MAVMOS AND METMOS WILL WORK JUST FINE. GFS AND NAM THEN DEPICT A SHORT WAVE PUSHING TOWARD THE OHIO VALLEY ON LATE FRIDAY NIGHT THROUGH SATURDAY. 295K GFS ISENTROPIC SURFACE SHOWS GOOD UPGLIDE ON SATURDAY AS A SURGE OF SPECIFIC HUMIDITIES NEAR 4 G/KG. FORECAST ALSO HINT AT A SATURATED DEEP COLUMN BY 00Z SUN. THUS WILL TREND POPS HIGHER THROUGH SATURDAY NIGHT. GIVEN THE WARM AIR ADVECTION AND EXPECTED CLOUDS AND PRECIP WILL TREND LOWS WARMER THAN MAVMOS AND HIGHS COOLER. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ISSUED AT 250 AM EDT THU APR 25 2013 ENSEMBLES ARE IN REASONABLY GOOD AGREEMENT ON THE UPCOMING PATTERN EARLY IN THE EXTENDED...BUT THERE ARE SOME DIFFERENCES WITH RESPECT TO THE SYSTEM THAT MAY AFFECT THE AREA TOWARDS THE MIDDLE OF NEXT WEEK. RATHER WEAK UPPER TROUGH WILL BE IN THE PROCESS OF PASSING THROUGH THE FORECAST ON AREA ON SUNDAY. WILL CONTINUE WITH CHANCE POPS ON SUNDAY TO COVER THIS FEATURE. BY EARLY NEXT WEEK...APPEARS AN UPPER RIDGE WILL BUILD INTO THE AREA AS A TROUGH MOVES THROUGH THE NORTHERN ROCKIES AND PLAINS. WITH THE UPPER RIDGE BUILDING IN...THINK PRECIPITATION CHANCES FOR AT LEAST MONDAY AND TUESDAY ARE DIMINISHING. WILL KEEP MONDAY DRY AND TAKE OUT POPS FOR TUESDAY. ENSEMBLES ARE TRENDING SLOWER WITH THE SYSTEM AROUND THE MIDDLE OF NEXT WEEK. SOME OF THE MEMBERS STILL BRING THIS SYSTEM INTO THE MIDWEST BY NEXT WEDNESDAY...BUT THE MAJORITY STILL HAVE THIS TROUGH IN THE PLAINS AT THAT TIME. A COUPLE OF MEMBERS EVEN SUGGEST THIS TROUGH MAY STILL BE IN THE NORTHERN ROCKIES. WILL GO WITH CHANCE POPS FOR NEXT WEDNESDAY TO COVER THE FASTER SOLUTIONS...BUT IF TRENDS CONTINUE...NEXT WEDNESDAY MAY END UP BEING DRY AS WELL. && .AVIATION /DISCUSSION FOR THE 25/1800Z TAF ISSUANCE/... ISSUED AT 1250 PM EDT THU APR 25 2013 WEAK COLD FRONT MOVING THROUGH THE TAF SITES WILL CONTINUE TO GENERATE LOW LEVEL CLOUDS THROUGH THIS AFTERNOON. HOWEVER...EXPECT CONDITIONS TO STAY AT VFR CATEGORY THROUGH ENTIRE TAF PERIOD. WEST WINDS WILL REMAIN BREEZY THROUGH SUNSET THIS EVENING WITH SUSTAINED SPEEDS OF 12 TO 16 KTS AND GUSTS UP TO 30 KTS AND THEN DIMINISH. WINDS WILL SHIFT TO THE SOUTHEAST LATE TONIGHT AT 4 TO 8 KTS. MID LEVEL CLOUDS WILL INCREASE LATE IN TAF PERIOD AS AN UPPER LEVEL LOW APPROACHES FROM THE SOUTHWEST. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...PUMA NEAR TERM...RYAN SHORT TERM...PUMA LONG TERM....JAS AVIATION...TDUD
Hazardous weather outlook, Apr 25, 10:08 AM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1008 AM EDT THU APR 25 2013 INZ021-028-029-035-043-044-051>054-060-061-067-261000- CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY- OWEN-MORGAN-SULLIVAN-GREENE-KNOX- 1008 AM EDT THU APR 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: FLOODING AND FROST. HAZARDS: SOME FLOODED ROADS AND STREAMS. RIVER FLOODING. FROST. TIMING: FLOODING ONGOING. AFTER 200 AM TONIGHT. DISCUSSION: FLOODING CONTINUES IN SOME LOCATIONS. SOME ROADS ARE FLOODED AND CLOSED AS CREEKS AND RIVERS HAVE RUN OUT OF THEIR BANKS. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENTS FOR MORE INFORMATION ON RIVER FLOODING. HIGH PRESSURE WILL MOVE EAST ACROSS THE OHIO VALLEY TONIGHT. FROST MAY FORM LATE TONIGHT AND COULD DAMAGE SENSITIVE VEGETATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: A WEATHER SYSTEM MAY BRING MORE THUNDERSTORMS TO CENTRAL INDIANA ON WEDNESDAY. IT IS TOO SOON TO DETERMINE IF THE STORMS WILL BE SEVERE. LIGHTNING IS A THREAT IN ANY THUNDERSTORM. THE RAIN MAY PROLONG THE RIVER FLOODING. RIVER FLOODING WILL BE ONGOING MUCH OF NEXT WEEK. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENTS FOR MORE INFORMATION ON RIVER FLOODING. DISCUSSION: COLD FRONTS ADVANCING TOWARD CENTRAL INDIANA MAY BRING MORE THUNDERSTORMS TO CENTRAL INDIANA ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE WELCOME TO REPORT OBSERVED FLOODING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ030-031-036>042-045>049-055-056-261000- CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE- RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-JOHNSON-SHELBY- 1008 AM EDT THU APR 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: FROST. HAZARDS: FROST. TIMING: AFTER 200 AM TONIGHT. DISCUSSION: PATCHY FROST IS POSSIBLE IN SOME AREAS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: A WEATHER SYSTEM MAY BRING MORE THUNDERSTORMS TO CENTRAL INDIANA ON WEDNESDAY. IT IS TOO SOON TO DETERMINE IF STORMS WILL BE SEVERE. LIGHTNING IS A THREAT IN ANY THUNDERSTORM. THE RAIN HAS THE POTENTIAL TO CAUSE SOME FLOODING TO RETURN. DISCUSSION: COLD FRONTS ADVANCING TOWARD CENTRAL INDIANA MAY BRING MORE THUNDERSTORMS TO CENTRAL INDIANA AT TIMES ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ057-062>065-068>072-261000- RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS-MARTIN-LAWRENCE- JACKSON-JENNINGS- 1008 AM EDT THU APR 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: FLOODING IS POSSIBLE IN SOME AREAS. FROST IS POSSIBLE TONIGHT. HAZARDS: FLOODING AND FROST. TIMING: FLOODING IS ON GOING AND THE THREAT FOR FROST IS LATE TONIGHT. DISCUSSION: HIGH PRESSURE WILL MOVE EAST ACROSS THE OHIO VALLEY. PATCHY FROST IS POSSIBLE AND MAY DAMAGE SENSITIVE VEGETATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: A WEATHER SYSTEM MAY BRING MORE THUNDERSTORMS TO CENTRAL INDIANA ON WEDNESDAY. IT IS TOO SOON TO DETERMINE IF STORMS WILL BE SEVERE. LIGHTNING IS A THREAT IN ANY THUNDERSTORM. THE RAIN HAS THE POTENTIAL TO CAUSE SOME FLOODING TO RETURN. DISCUSSION: COLD FRONTS ADVANCING TOWARD CENTRAL INDIANA MAY BRING MORE THUNDERSTORMS TO CENTRAL INDIANA AT TIMES ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 9:36 PM EDT | Frost Advisory | IND | Bartholomew, Brown, Daviess, Decatur, Jackson, Jennings and 4 more | 10 hr |
Nearby
Frost Advisories in Indiana, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.